Zonoids with minimal volume-product-a new proof

Y. Gordon, M. Meyer, S. Reisner

Research output: Contribution to journalArticlepeer-review


A new and simple proof of the following result is given: The product of the volumes o;…ymmetric zonoi;…n Rn and of its polar body is minimal if and only i;…s the Minkowski sum o;…egments.

Original languageEnglish
Pages (from-to)273-276
Number of pages4
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - 1 Sep 1988

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Zonoids with minimal volume-product-a new proof'. Together they form a unique fingerprint.

Cite this